Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had lumpectomy, lymph-nodes taken out, had cancer. Crawling sensation on face. Why?

Hi I was wondering about my neck and side of my face. I get a crawling or starburst feeling once in awhile. On my left side same side I had a lumpectomy. Could it be from the radiation in which I had almost a year ago? Or is it something else I should be concerned with? Oh and I had 17 lymph nodes taken out and 5 had cancer on the same side.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
Radiation has been given at the chest wall and supraclavicular area. The symptoms you have mentioned are unlikely to be related to radiation. Anyway, clinical evaluation to be made. You should be cautious about any arm swelling in the same side. These symptom has no relation with cancer so nothing to be worried about. Follow your oncologist's direction.
Answered: Tue, 28 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor